# SDR HNAA0200013

- Difficulty date: January 19, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Aircraft time: 35,439 hours, 39,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 853110031
- Condition: Corroded
- Location: Bottom Fuselage
- Part time: 35,439 hours, 39,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Skin corroded and cracked at station x182 and stringer 33.  Replaced skin panel.
